# SDR 5APR2011121557799

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N6818R
- Make and model: Pilats PC1247
- Aircraft serial: 818
- Aircraft time: 651 hours, 362 cycles
- Engine: Pwa PT6A67B
- Engine time: 651 hours, 362 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5570512131
- Condition: Damaged
- Location: Lt Wing
- Part time: 651 hours, 362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT LEFT WING L/E WAS DAMAGED BY A BIRDSTRIKE. THE DAMAGE WAS OUTSIDE THE GUIDANCE OF THE SRM FOR "ALLOWABLE DAMAGE".  TECHNICAL SUPPORT WAS CONTACTED, AN ENGINERING REPAIR MEMO AND "STATEMENT OF APPROVED DESIGN DATA" ECC-12-RM-11-249 WAS ISSED.  THE ACFT WAS REPAIRED USING THOSE INSTRUCTIONS, UTILIZING A FLUSH PATCH AND DOUBLERS FOR THE REPAIR OF THE EXISTING L/E SKIN AND RIBS.  AN FAA FORM 337 DATED 12-15-2011 WAS SUBMITTED.
